Coefficient estimates for H-p spaces with 0 <p <1

Show simple item record

dc.contributor University of Helsinki, Department of Mathematics and Statistics en
dc.contributor.author Brevig, Ole Fredrik
dc.contributor.author Saksman, Eero
dc.date.accessioned 2021-01-12T12:17:01Z
dc.date.available 2021-01-12T12:17:01Z
dc.date.issued 2020-09
dc.identifier.citation Brevig , O F & Saksman , E 2020 , ' Coefficient estimates for H-p spaces with 0 <p <1 ' , Proceedings of the American Mathematical Society , vol. 148 , no. 9 , pp. 3911-3924 . https://doi.org/10.1090/proc/14995 en
dc.identifier.issn 0002-9939
dc.identifier.other PURE: 158918275
dc.identifier.other PURE UUID: 9505330e-f5ee-4bc7-8386-d103dfec056b
dc.identifier.other WOS: 000550683900022
dc.identifier.other ORCID: /0000-0002-7630-7135/work/86936600
dc.identifier.uri http://hdl.handle.net/10138/324422
dc.description.abstract Let C(k, p) denote the smallest real number such that the estimate vertical bar a(k)vertical bar = 0) a(n)z(n) in the H-p space of the unit disc. We compute C(2, p) for 0 <p <1 and C(3, 2/3), and identify the functions attaining equality in the estimate. en
dc.format.extent 14
dc.language.iso eng
dc.relation.ispartof Proceedings of the American Mathematical Society
dc.relation.uri https://arxiv.org/abs/1905.09547
dc.rights en
dc.subject 111 Mathematics en
dc.title Coefficient estimates for H-p spaces with 0 <p <1 en
dc.type Article
dc.description.version Non Peer reviewed
dc.identifier.doi https://doi.org/10.1090/proc/14995
dc.type.uri info:eu-repo/semantics/other
dc.type.uri http://purl.org/eprint/status/NonPeerReviewed
dc.contributor.pbl
dc.contributor.pbl

Files in this item

Total number of downloads: Loading...

Files Size Format View
1905.09547.pdf 250.7Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record